Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 82, NWS Mobile, AL

December 3, 2006Walton County, Florida

NWS Mobile, AL issued this red flag warning at Dec 3, 2006, 1:35 PM CST for Walton County, Florida. It took effect at Dec 4, 2006, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 3, 2006, 1:35 PM CST (19:35 UTC)
In effect from
Dec 4, 2006, 10:00 AM CST
Expired
Dec 4, 2006, 6:00 PM CST
In force
8 hr
Issued by
NWS Mobile, AL

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 031935
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
135 PM CST SUN DEC 3 2006

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM CST TO 6 PM CST MONDAY 
ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR TUESDAY ACROSS ALL OF
THE WESTERN FLORIDA PANHANDLE GIVEN A POTENTIAL OF LONG DURATIONS OF
CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF COAST REGION
THROUGH MUCH OF THE WEEK. AFTERNOON RELATIVE HUMIDITIES WILL FALL
WELL BELOW CRITICAL THRESHOLDS OF LOW RELATIVE HUMIDITY DURING THE
DAYTIME HOURS ON MONDAY AND TUESDAY.

FLZ001>006-008-041200-
/O.UPG.KMOB.FW.A.0067.061204T1700Z-061204T2300Z/
/O.NEW.KMOB.FW.W.0082.061204T1600Z-061205T0000Z/
/O.NEW.KMOB.FW.A.0068.061205T1600Z-061206T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
135 PM CST SUN DEC 3 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 18 PERCENT FOR
SEVERAL HOURS FROM THE LATE MORNING THROUGH THE LATE AFTERNOON ON
MONDAY. THIS COULD RESULT IN EXPLOSIVE AND DANGEROUS FIRE GROWTH
CONDITIONS. WINDS WILL ALSO BE GUSTY OUT OF THE NORTHWEST AT 15 TO
25 MPH. THIS COMBINATION OF STRONG GUSTY WINDS AND VERY LOW RELATIVE
HUMIDITY IS VERY DANGEROUS FOR BURNING AND CAN SIGNIFICANTLY
INCREASE THE POTENTIAL FOR WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. 

ON TUESDAY...THE WINDS WILL DIMINISH HOWEVER THE RELATIVE HUMIDITY
IN THE LATE MORNING AND AFTERNOON HOURS WILL AGAIN DROP TO AROUND 15
PERCENT. THE VERY LOW RELATIVE HUMIDITY VALUES COULD AGAIN RESULT IN
A DANGEROUS WILDFIRE POTENTIAL ON TUESDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS84 KMOB 041230
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
630 AM CST MON DEC 4 2006

...A RED FLAG WARNING IS IN EFFECT FROM 10 AM CST TO 6 PM CST
TODAY ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR TUESDAY ACROSS ALL
OF THE WESTERN FLORIDA PANHANDLE GIVEN A POTENTIAL OF LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF COAST
REGION THROUGH MUCH OF THE WEEK. AFTERNOON RELATIVE HUMIDITIES
WILL FALL WELL BELOW CRITICAL THRESHOLDS OF LOW RELATIVE HUMIDITY
DURING THE DAYTIME HOURS TODAY AND TUESDAY.

FLZ001>006-008-042030-
/O.CON.KMOB.FW.W.0082.061204T1600Z-061205T0000Z/
/O.CON.KMOB.FW.A.0068.061205T1600Z-061206T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
630 AM CST MON DEC 4 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

ON TUESDAY...THE RELATIVE HUMIDITY IN THE LATE MORNING AND AFTERNOON
HOURS WILL AGAIN DROP TO AROUND 20 PERCENT. THE VERY LOW RELATIVE
HUMIDITY VALUES WILL LIKELY RESULT IN A DANGEROUS WILDFIRE POTENTIAL
ON TUESDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 041831
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1231 PM CST MON DEC 4 2006

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CST MONDAY ACROSS ALL
OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF
CRITICALLY LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM CST TO 5 PM CST TUESDAY
ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT...

.STRONG HIGH PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION
THROUGH MUCH OF THE WEEK. LOWEST AFTERNOON RELATIVE HUMIDITIES FALL
TO WITHIN CRITICAL LEVELS MONDAY AND TUESDAY.

FLZ001>006-008-050000-
/O.UPG.KMOB.FW.A.0068.061205T1600Z-061206T0000Z/
/O.NEW.KMOB.FW.W.0083.061205T1600Z-061205T2300Z/
/O.CON.KMOB.FW.W.0082.000000T0000Z-061205T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
1231 PM CST MON DEC 4 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG
DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES WELL BELOW 35
PERCENT...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST TUESDAY ACROSS ALL 
OF THE WESTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF CRITICALLY
LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

LOWEST RELATIVE HUMIDITIES ARE FORECAST TO DROP TO WITHIN A RANGE
FROM 15 TO 25 PERCENT MONDAY AND TUESDAY. THE VERY LOW RELATIVE
HUMIDITY VALUES WILL LIKELY RESULT IN DANGEROUS WILDFIRE POTENTIAL.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 3, 4:50 AM CST, 8 hours 45 minutes earlier.

Area forecast discussion, Dec 3, 4:50 AM CST, 8 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CST SUN DEC 3 2006

.SHORT TERM...TODAY AND TONIGHT...UPPER LEVEL SHORTWAVE WILL MOVE
RAPIDLY TO THE EAST ACROSS THE EASTERN CONUS OVER THE NEXT 24
HOURS...WHILE SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. THIS
WILL SEND A REINFORCING SHOT OF ARCTIC AIR ACROSS THE FORECAST AREA
WITH NORTHERLY WINDS ON THE INCREASE. TEMPERATURES SHOULD RECOVER
NICELY AGAIN THIS AFTERNOON WITH PLENTY OF SUN...RANGING FROM THE
MID 50S NORTHWEST ZONES TO THE MID 60S SOUTHEAST. OVERNIGHT LOW
TEMPERATURES WILL BE ABOUT 5 DEGREES COOLER THAN LAST
NIGHTS...RANGING FROM 25 TO 30 ACROSS THE INLAND SECTIONS...LOWER
30S NEAR THE COAST...AND AROUND 40 DEGREES AT THE BEACHES.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY). MAIN CONCERN FOR EARLY IN
THE WEEK WILL BE MORNING TEMPS ON TUES. LATEST MAV AND MET GUIDANCE
NOW INTRODUCE LOWS IN THE UPPER TEENS TO THE LOWER 20S FOR MOST
INLAND AREAS GENERALLY NORTH OF A LINE STRETCHING FROM CRESTVIEW FL
TO BAY MINETTE AL TO WIGGINS MS. SFC RIDGE NOW LOOKS TO BE MORE
CENTERED OVER CENTRAL SECTIONS OF MS AND AL TUES MORNING ALLOWING
WINDS TO DECOUPLE INLAND RESULTING IN RAPID COOLING AFTER MIDNIGHT.
WITH THIS WILL CONTINUE WITH CURRENT SPS MENTIONING A HARD FREEZE
WILL BE POSSIBLE MON NIGHT. CURRENT CRITERIA FOR A HARD FREEZE FOR
OUR CWFA IS TEMPS BELOW 26 F FOR 5 HOURS OR MORE. A LIGHT FREEZE
WILL ALSO BE POSSIBLE WED MORNING FOR MOST AREAS INLAND. BY LATE THU
INTO FRI DEVELOPING LOW OVER THE WESTERN GULF BEGINS TO TRACK
EASTWARD REMAINING WELL OFFSHORE OR SOUTH OF THE CWFA. AS MENTIONED
BY EARLIER SHIFT ALTHOUGH THE REGION REMAINS ON THE COLD SIDE OF
THIS DEVELOPING LOW TEMPS AND THICKNESS VALUES LOOK TO REMAIN WARM
AND HIGH ENOUGH TO KEEP PRECIP IN THE FORM OF RAIN THROUGH THE
EXTENDED PERIOD. OF COURSE WILL HAVE TO MONITOR THIS PATTERN
CLOSELY LATER IN THE WEEK FOR ANY POSSIBLE CHANGES IN THE FSCT. WILL
CONTINUE TO USE THE CURRENT MEX GUIDANCE FOR TEMPS IN THE EXTENDED
PERIODS. /32

&&

.MARINE...THE NORTHERLY WIND FLOW IN THE WAKE OF A COLD FRONT WILL
CONTINUE THROUGH THE WEEKEND AS HIGH PRESSURE SLOWLY BUILDS IN FROM
THE WEST. THIS NORTH WIND FLOW WILL INCREASE TONIGHT AS ANOTHER COLD
FRONT MOVES ACROSS THE MARINE AREA...AND A SMALL CRAFT ADVISORY HAS
BEEN POSTED FOR THE AREA FOR TONIGHT THROUGH TUESDAY MORNING. THE
STRONG OFFSHORE FLOW AND HIGH SEAS WILL DECREASE THROUGH MIDWEEK AS
THE CENTER OF HIGH PRESSURE MOVES EAST OF THE AREA. /22

&&

.FIRE WEATHER...AFTERNOON RELATIVE HUNIDTIES WILL REMAIN ABOVE
CRITICAL THRESHOLDS TODAY. FOR MONDAY AND POSSIBLY THROUGH MID WEEK
VERY LOW AFTERNOON RELATIVE HUMIDTIES CAN BE EXPECTED RESULTING IN A
FIRE WEATHER WATCH FOR THE WESTERN FL PANHANDLE ON MON. FOR MUCH OF
SOUTH AL KDBI VALUES ARE CURRENTLY BELOW CRITICAL THRESHOLDS. AS A
RESULT NO WATCH IS ANTICIPATED FOR AL AT THIS TIME. /32

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  29  53  23 /  00  10  00  05
PENSACOLA   64  34  55  28 /  00  10  00  05
DESTIN      66  41  57  35 /  05  10  00  05
EVERGREEN   62  28  52  19 /  00  10  00  05
WAYNESBORO  57  24  51  21 /  05  10  00  05
CAMDEN      61  26  51  20 /  05  10  00  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH TUESDAY MORNING
FOR ALL MARINE ZONES.

&&
Hazardous weather outlook, Dec 3, 11:30 AM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST SUN DEC 3 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
041200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
1130 AM CST SUN DEC 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

OVER THE MARINE AREA...DANGEROUS BOATING CONDITIONS CAN BE EXPECTED
TONIGHT AS ANOTHER SURGE OF COLD AIR MOVES SOUTH OVER THE NORTHERN
GULF. STRONG NORTH WINDS AND HIGH SEA STATES WILL POSE A HAZARD TO
SMALLER CRAFT. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE POTENTIAL OF RECORD BREAKING COLD TEMPERATURES WILL LIKELY
IMPACT THE AREA MONDAY NIGHT AS A VERY STRONG RIDGE OF ARCTIC HIGH
PRESSURE BECOMES REINFORCED OVER THE AREA.

LOW TEMPERATURES ARE EXPECTED TO DIP INTO THE LOWER 20S ACROSS
THE INLAND AREAS MONDAY NIGHT. SOME OF THE NORMALLY COLDER SPOTS IN
THE INTERIOR COULD SEE LOWS IN THE UPPER TEENS BY DAYBREAK TUESDAY.
MORE OF THE SAME CAN BE EXPECTED WEDNESDAY MORNING AS WELL.
PROTECTIVE MEASURES SHOULD BE CONSIDERED FOR OUTDOOR COLD SENSITIVE
PLANTS...PETS AND EXPOSED PIPES BOTH MONDAY AND TUESDAY NIGHTS.

FOR ADDITIONAL INFORMATION ON THE COLD TEMPERATURES...REFER TO THE
LATEST SPECIAL WEATHER STATEMENT ISSUED BY THE NATIONAL WEATHER
SERVICE IN MOBILE.

OVER THE MARINE AREA...HAZARDOUS BOATING OPERATIONS WILL REMAIN AS
STRONG NORTHERLY WINDS AND HIGH SEA STATES CONTINUE THROUGH TUESDAY
MORNING. THE STRONG OFFSHORE FLOW DECREASES AND SEAS SUBSIDE THROUGH
MIDWEEK AS THE CENTER OF HIGH PRESSURE MOVES EAST OF THE AREA.

WINDS INCREASE AND SEAS BUILD ONCE AGAIN LATE IN THE WEEK AS YET
ANOTHER VERY STRONG HIGH PRESSURE SYSTEM EXPANDS SOUTHWARD OUT OF
THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Dec 3, 9:36 AM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CST SUN DEC 3 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-040000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
936 AM CST SUN DEC 3 2006

...A HARD FREEZE IS EXPECTED MONDAY NIGHT AND EARLY TUESDAY ACROSS
THE INLAND AREAS...

ANOTHER SURGE OF COLD ARCTIC AIR WILL MOVE SOUTH ACROSS THE CENTRAL
GULF COAST REGION LATE TONIGHT.  BY EARLY TUESDAY MORNING...AS THE
WINDS BECOME LIGHTER UNDER CLEAR SKIES...CONDITIONS APPEAR CONDUCIVE
FOR A HARD FREEZE OVER THE INLAND LOCATIONS OF SOUTHEAST MISSISSIPPI
AND SOUTH ALABAMA.  TEMPERATURES IN THE LOWER 20S ARE FORECAST FOR
EARLY TUESDAY MORNING FOR THE INLAND AREAS NORTH OF A WIGGINS
MISSISSIPPI...TO BAY MINETTE ALABAMA...TO CRESTVIEW FLORIDA LINE.
SOME OF THE NORMALLY COLDER LOCATIONS OVER THE INTERIOR COUNTIES MAY
EVEN SEE UPPER TEENS FOR TEMPERATURES BY DAYBREAK TUESDAY.

RESIDENTS SHOULD TAKE TIME TODAY TO CHECK ON EXPOSED WATER PIPES TO
ENSURE ADEQUATE INSULATION IS IN PLACE. THEY SHOULD ALSO CHECK ON
THE READINESS OF THEIR HEATING SYSTEMS AS WELL AS MAKING A
PRELIMINARY PLAN OF WHAT PETS AND PLANTS THEY MAY NEED TO BRING
INDOORS.  IT IS A VERY GOOD IDEA TO CHECK THE WORKING STATUS OF
CARBON MONOXIDE AND SMOKE DETECTORS GIVEN THE EXPECTED PROLONGED USE
OF HEATING SYSTEMS.

AREA RELIEF AGENCIES SHOULD PREPARE FOR EXTRA DEMAND DUE TO THE COLD
OVERNIGHT CONDITIONS MONDAY NIGHT.

AGRICULTURAL INTERESTS SHOULD ALSO THINK ABOUT ANY PROTECTIVE
MEASURES THEY WILL HAVE TO TAKE FOR THE UNUSUALLY COLD TEMPERATURES.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 5:03 AM CSTFire Weather WatchMOBWalton9 hr
Dec 3, 12:53 PM CSTFreeze WatchMOB15 hr
Dec 3, 1:35 PM CSTFire Weather WatchMOBWalton23 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.